Jump to content

Photo

Leathery Red Mark From Retin-A

retin a red mark

4 replies to this topic

#1 noodless

noodless

    New Member

  • New Members
  • Posts & Likes
    Posts: 7
    Likes: 0
About Me
  • Joined: 26-July 13

Posted 08 August 2013 - 03:51 AM

When I first started Retin-A 0.05% I applied it on my cleavage and I think it went a bit too far down. Only done it about twice, but there is now a red mark (looks a bit like a big red birthmark) between my chest. I'm a bit worried cos it's been over 2 weeks now and it's not getting better. I put Vitamin E and La Roche Posay Cicaplast Baume on it but no improvement.

 

Thing is my face is taking it really well, so I don't know why this is happenening. Anybody got any ideas what to do about it?

Thanx.



#2 Doddy46

Doddy46

    Junior Member

  • Members
  • Posts & Likes
    Posts: 81
    Likes: 13
About Me
  • Gender:Male
  • Location:Ontario, Canada
  • Interests:Guitar, weight lifting, hiking and video games just to name a few. Up untill recently pot smoking, but a bad case of tinnitus changed all that -_-. Please don't slam on marijuana, if it isnt for you, that's great, if it is, it causes no one any harm (unless your the lazy, unemployed, leech off family/friends/government type pothead...) in which case, CUT THAT SHIT OUT HIPPEE! GET A JOB.
  • Joined: 05-March 13

Achievements

     

Posted 08 August 2013 - 07:38 AM

Because you dont know what it is, I see only 2 options.

 

1)Do Nothing (dont know what it is? DONT - PUT - SHIT ON IT)

 

2)Go to a derm or doctor, get advice make choice from there.

 

Option 2 in preferable

 

If its overly dry and crinkly (burnt looking), we have an IDEA of what it is and can use vaseline on it. vaseline is neutral and wont react with skin, but will provide a temporary barrier so your skin can be protected and retain its moisture.



#3 noodless

noodless

    New Member

  • New Members
  • Posts & Likes
    Posts: 7
    Likes: 0
About Me
  • Joined: 26-July 13

Posted 08 August 2013 - 09:35 AM

Thanks, will try vaseline. 



#4 venereologist

venereologist

    New Member

  • Members
  • Posts & Likes
    Posts: 10
    Likes: 1
About Me
  • Gender:Male
  • Location:india
  • Interests:operati9ve orthopaedics n sugical anomolies
  • Joined: 16-August 13

Posted 16 August 2013 - 02:41 AM

When I first started Retin-A 0.05% I applied it on my cleavage and I think it went a bit too far down. Only done it about twice, but there is now a red mark (looks a bit like a big red birthmark) between my chest. I'm a bit worried cos it's been over 2 weeks now and it's not getting better. I put Vitamin E and La Roche Posay Cicaplast Baume on it but no improvement.

 

Thing is my face is taking it really well, so I don't know why this is happenening. Anybody got any ideas what to do about it?

Thanx.

RETIN OR retinoid is a vitamin metabolite of vitamin A IT PLAYS AN IMPORTANT ROLE in the healing of scars acne lesions but apply at night especially or at u r resting time and make sre that dont apply it 4 longer time n apply in proper qantity of it if u will use it exessively no satisfactory results can be found.n it become very worse so usr it properly n use it within a certain gap of time if situation is geting extreme or discontinue its use 4 sometime.



#5 WishClean

WishClean

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,562
    Likes: 291
About Me
  • Gender:Female
  • Location:Florida
  • Interests:movies, traveling, media studies, teaching, research, integrative medicine, acupuncture, exercise, healthy lifestyle
  • Joined: 06-November 11

Achievements

     

Posted 16 August 2013 - 08:58 PM

have you tried aloe vera gel twice a day? Maybe that will help, but it will take a while for it to work. If it's bothering you, you should go see a derm. 






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users